Jump to content

Symptoms At Point Of Taper To Below .15mg Of Klonopin Currently m


[JE...]

Recommended Posts

It seems that when I started tapering at .7mg I experienced neuropathy mainly in left foot and pressure on left side of my head and behind one eye. I'm currently holding near or below .15mg. Also I know when I don't start taking my small dose yet during the day my anxiety and symptoms are more pronounced.

 

Have some of our members experienced these daily symptoms especially from the beginning of their taper. And I'm just wondering how long my symptoms will last after I finallyr discontinue Klonopin.

 

 

 

 

 

Link to comment
Share on other sites

Many members experience symptoms on one side or the other, I read a post today from a member whose symptoms are on his right side.  He mentioned his right is his dominant side, I'd never considered it might be related to being left or right handed, which are you?

 

We don't know how long you'll suffer with symptoms after you finish your taper, it varies for everyone.  It seems the longer you've been on the drug, the longer your recovery takes.  Some say typical recovery is around the 14 month mark, but it seems to me I see more in the 18 month to 2 years.

Link to comment
Share on other sites

I'm right handed. I know I have been on it 8 months but should the symptoms after such a low dose take that long?
Link to comment
Share on other sites

×
×
  • Create New...